Article citationsMore>>

M. Romano and N. Touzi, “Contingent Claims and Market Completeness in a Stochastic Volatility Model,” Mathematical Finance, Vol. 7, No. 4, 1997, pp. 399-410. doi:10.1111/1467-9965.00038

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.